# SDR R61A201609140532

- Difficulty date: August 25, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT HORIZONTAL BEAM HAS CORROSION FRAMES 27 TO 24 NUTPLATES HAVE CORRODED RIVITS STRINGER 25R.  REMOVED AND REPLACED THE BEAM IAW SRM 51-43-02, 51-40-02, 51-23-04, 51-23-06, 51-43-01, 51-10-03 AND 53-21-11.
